Title

OPTIMALITY VARIATIONAL PRINCIPLE FOR CONTROLLED FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH MIXED INITIAL-TERMINAL CONDITIONS

Authors

Authors

J. M. Yong

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

SIAM J. Control Optim.

Keywords

forward-backward stochastic differential equations; mixed; initial-terminal conditions; optimal stochastic control; optimality; variational principle; spike variation technique; MAXIMUM PRINCIPLE; UTILITY; RISK; EXPECTATION; AMBIGUITY; AXIOMS; Automation & Control Systems; Mathematics, Applied

Abstract

An optimal control problem for general coupled forward-backward stochastic differential equations (FBSDEs) with mixed initial-terminal conditions is considered. The control domain is not assumed to be convex, and the control appears in the diffusion coefficient of the forward equation. Necessary conditions of Pontraygin's type for the optimal controls are derived by means of spike variation techniques.

Journal Title

Siam Journal on Control and Optimization

Volume

48

Issue/Number

6

Publication Date

1-1-2010

Document Type

Article

Language

English

First Page

4119

Last Page

4156

WOS Identifier

WOS:000278365200021

ISSN

0363-0129

Share

COinS